Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I suffer from generalized anxiety disorder and since I also started having major problems with insomnia that really exhausted me to point where I could barely talk, but still not be angle to fall asleep. That’s why my psych prescribed me Trazodone (she knows about my history with Ambien abuse, so this was my only option). And sure enough, Trazodone did make me drowsy and sleepy to the point where I was so lightheaded that I barely reached the bed. Since then I’ve been looking online to see if it’s normal to get that drowsy this quickly, and it turned out that Trazodone lowers blood pressure – mine was 50/80 an hour after taking Trazadone and I’m scared that having such low blood pressure for longer period can cause me even more problems.

Loading...

Hi,

It’s not unusual at all for sleep medication to case hypotension (low blood pressure) - that's something your doctor should've warned you about in case you already have problems with blood pressure or anemia. But generally, this side effect is considered to be mild mainly because lower blood pressure is far less damaging to your body than high blood pressure. You can increase your blood pressure by drinking lots of fluid, eating healthy or even by drinking coffee or eating salty food.

The thing is, every sleep aid medication has it's downsides and Trazodone is no different than the rest of them. If anything else, it's far less likely to be abused when compared to Ambien, for example,

Wish you all the best,

Nicole

Reply

Loading...